# SDR CALA2017101303583

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,035 hours, 17,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407518
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT LOWER SURFACE SKIN HAS A CRACK AT FWD OF THE INBD TRACK.  REMOVED AND REPLACED THE SLAT SKIN IAW SRM 51-40-02, PARA 9, PG 10, PARA 7, PG 4, PARA 4, PG 2, PARA 5, PG 3 - 4 AND AMM 27-81-02.
